MathSciNet Relay Station
MathSciNet bibliographic data
MR2872894 92D40 (34A37 34C25 93B52)
Li, Zuxiong; Chen, Lansun; Liu, Zhijun Periodic solution of a chemostat model with variable yield and impulsive state feedback control. Appl. Math. Model. 36 (2012), no. 3, 1255–1266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement